CureZone   Log On   Join
Re: thyroid medication, OR iodine, causing eye disease / eye flashes?
 
moveme Views: 235
Published: 3 months ago
 
This is a reply to # 2,432,213

Re: thyroid medication, OR iodine, causing eye disease / eye flashes?


Hi, I have had the same issues for over two years now. I have had my thyroid meds switched around multiple times. I am now on T3 and T4 separately vs Armour which has them both. I also have the under eye puffiness that came on overnight and has never gone away. I usually get the flashes at night. One thing that I have found is that my neck can cause a ton of eye issues. I used to sit in a recliner and had to stop because there is a pillow that pushes my neck forward and then I get all kind of crazy eye issues. Very very scary stuff. Was so afraid to close my eyes at night as I thought I might go blind. I also have dry eyes and this can contribute to the flashes as well. Thyroid issues can certainly cause a lot of problems. I believe my dry eyes are caused by the hormone fluctuations. Hope you can figure this out!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.250 sec, (1)